# SDR HEEA065638

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 8869K59
- Condition: Inoperative
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH INOPERATIVE.  SCRAPPED LOCALLY.
